Alert archive / Arkansas / Wind Advisories in 2015
Wind Advisory 2, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Nov 16, 2015, 2:15 PM CST for 21 counties in Arkansas. It took effect at Nov 17, 2015, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2015, 2:15 PM CST (20:15 UTC)
- In effect from
- Nov 17, 2015, 9:00 AM CST
- Expired
- Nov 17, 2015, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Little Rock, AR
All 21 counties
Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Grant County, AR, Independence County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
738 WWUS74 KLZK 162015 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 215 PM CST MON NOV 16 2015 ARZ007-016-025-032>034-043>047-055>057-062>065-067>069-171000- /O.NEW.KLZK.WI.Y.0002.151117T1500Z-151118T0000Z/ SHARP-INDEPENDENCE-JACKSON-FAULKNER-WHITE-WOODRUFF-SALINE-PULASKI- LONOKE-PRAIRIE-MONROE-GRANT-JEFFERSON-ARKANSAS-DALLAS-CLEVELAND- LINCOLN-DESHA-CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY... BATESVILLE...NEWPORT...CONWAY...SEARCY...BEEBE...AUGUSTA... MCCRORY...COTTON PLANT...BENTON...BRYANT...LITTLE ROCK... NORTH LITTLE ROCK...CABOT...LONOKE...DES ARC...HAZEN... DE VALLS BLUFF...BRINKLEY...CLARENDON...SHERIDAN...PINE BLUFF... STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...STAR CITY... GOULD...DUMAS...MCGEHEE...HAMPTON...THORNTON...WARREN... MONTICELLO 215 PM CST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. * EVENT...GUSTY WINDS ARE EXPECTED. * AREAS AFFECTED...MUCH OF THE EASTERN HALF OF ARKANSAS... GENERALLY ALONG AND EAST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR. * TIMING...HIGHEST WINDS WILL BE BETWEEN NOON AND 6 PM. * WINDS...WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 45 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY... ESPECIALLY ON BRIDGES AND OVERPASSES. CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 57
3 follow-up statements
855 WWUS74 KLZK 170339 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 939 PM CST MON NOV 16 2015 ARZ007-016-025-032>034-043>047-055>057-062>065-067>069-171500- /O.NEW.KLZK.LW.Y.0015.151117T0600Z-151117T1500Z/ /O.CON.KLZK.WI.Y.0002.151117T1500Z-151118T0000Z/ SHARP-INDEPENDENCE-JACKSON-FAULKNER-WHITE-WOODRUFF-SALINE-PULASKI- LONOKE-PRAIRIE-MONROE-GRANT-JEFFERSON-ARKANSAS-DALLAS-CLEVELAND- LINCOLN-DESHA-CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY... BATESVILLE...NEWPORT...CONWAY...SEARCY...BEEBE...AUGUSTA... MCCRORY...COTTON PLANT...BENTON...BRYANT...LITTLE ROCK... NORTH LITTLE ROCK...CABOT...LONOKE...DES ARC...HAZEN... DE VALLS BLUFF...BRINKLEY...CLARENDON...SHERIDAN...PINE BLUFF... STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...STAR CITY... GOULD...DUMAS...MCGEHEE...HAMPTON...THORNTON...WARREN... MONTICELLO 939 PM CST MON NOV 16 2015 ...LAKE WIND ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. * EVENT...GUSTY WINDS ARE EXPECTED. * AREAS AFFECTED...MUCH OF THE EASTERN HALF OF ARKANSAS... GENERALLY ALONG AND EAST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR. * TIMING...SOUTHEAST WINDS WILL STEADILY INCREASE OVERNIGHT INTO TUESDAY MORNING AND BECOME GUSTY. HIGHEST WINDS WILL BE BETWEEN NOON AND 6 PM. * WINDS...WINDS DURING THE OVERNIGHT HOURS WILL BE 15 TO 25 MPH WITH GUSTS TO 30 MPH. AFTER 9 AM...WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 45 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY... ESPECIALLY ON BRIDGES AND OVERPASSES. CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ARZ003>006-012>015-021>024-030-031-037>042-052>054-066-171500- /O.NEW.KLZK.LW.Y.0015.151117T0600Z-151117T1800Z/ BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE- VAN BUREN-CLEBURNE-LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY- GARLAND-PIKE-CLARK-HOT SPRING-OUACHITA- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER... WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW... HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE... RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS... BOONEVILLE...PARIS...MORRILTON...WALDRON...DARDANELLE... DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN... HOT SPRINGS...MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN... CAMDEN 939 PM CST MON NOV 16 2015 ...LAKE WIND ADVISORY IN EFFECT UNTIL NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TUESDAY. * EVENT...GUSTY WINDS ARE EXPECTED. * AREAS AFFECTED...MUCH OF THE WESTERN HALF OF ARKANSAS... GENERALLY WEST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR. * TIMING...SOUTHEAST WINDS WILL STEADILY INCREASE OVERNIGHT INTO TUESDAY MORNING AND BECOME GUSTY. * WINDS...SOUTHEAST WINDS DURING THE OVERNIGHT HOURS WILL STEADILY INCREASE AND BECOME 15 TO 25 MPH WITH GUSTS TO 30 MPH. * IMPACTS...CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 51
773 WWUS74 KLZK 170812 AAA NPWLZK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 212 AM CST TUE NOV 17 2015 ...WINDY CONDITIONS EXPECTED THROUGH THIS AFTERNOON... ARZ007-016-025-032>034-043>047-055>057-062>065-067>069-171600- /O.CON.KLZK.LW.Y.0015.000000T0000Z-151117T1500Z/ /O.CON.KLZK.WI.Y.0002.151117T1500Z-151118T0000Z/ SHARP-INDEPENDENCE-JACKSON-FAULKNER-WHITE-WOODRUFF-SALINE-PULASKI- LONOKE-PRAIRIE-MONROE-GRANT-JEFFERSON-ARKANSAS-DALLAS-CLEVELAND- LINCOLN-DESHA-CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY... BATESVILLE...NEWPORT...CONWAY...SEARCY...BEEBE...AUGUSTA... MCCRORY...COTTON PLANT...BENTON...BRYANT...LITTLE ROCK... NORTH LITTLE ROCK...CABOT...LONOKE...DES ARC...HAZEN... DE VALLS BLUFF...BRINKLEY...CLARENDON...SHERIDAN...PINE BLUFF... STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...STAR CITY... GOULD...DUMAS...MCGEHEE...HAMPTON...THORNTON...WARREN... MONTICELLO 212 AM CST TUE NOV 17 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * EVENT: EXPECT WINDS OF 15 TO 25 MPH THROUGH THIS MORNING...WITH GUSTS OVER 30 MPH POSSIBLE. LATE THIS MORNING INTO THE AFTERNOON HOURS...EXPECT WINDS TO INCREASE TO 25 TO 35 MPH...WITH GUSTS OVER 40 MPH POSSIBLE. * AREAS AFFECTED: MUCH OF THE EASTERN HALF OF ARKANSAS... GENERALLY ALONG AND EAST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR. * IMPACTS: HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY... ESPECIALLY ON BRIDGES AND OVERPASSES. CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ARZ003>006-012>015-021>024-030-031-037>042-052>054-066-171600- /O.CON.KLZK.LW.Y.0015.000000T0000Z-151117T1800Z/ BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE- VAN BUREN-CLEBURNE-LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY- GARLAND-PIKE-CLARK-HOT SPRING-OUACHITA- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER... WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW... HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE... RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS... BOONEVILLE...PARIS...MORRILTON...WALDRON...DARDANELLE... DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN... HOT SPRINGS...MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN... CAMDEN 212 AM CST TUE NOV 17 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * EVENT: EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS OVER 30 MPH POSSIBLE. * AREAS AFFECTED: MUCH OF THE WESTERN HALF OF ARKANSAS... GENERALLY WEST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR. * TIMING: EXPECT THE BREEZY CONDITIONS THROUGH MUCH OF THIS MORNING...GRADUALLY RELAXING BY THIS AFTERNOON. * IMPACTS: CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 62
371 WWUS74 KLZK 171550 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 950 AM CST TUE NOV 17 2015 ARZ007-016-025-032>034-043>047-055>057-062>065-067>069-180000- /O.CON.KLZK.WI.Y.0002.000000T0000Z-151118T0000Z/ SHARP-INDEPENDENCE-JACKSON-FAULKNER-WHITE-WOODRUFF-SALINE-PULASKI- LONOKE-PRAIRIE-MONROE-GRANT-JEFFERSON-ARKANSAS-DALLAS-CLEVELAND- LINCOLN-DESHA-CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY... BATESVILLE...NEWPORT...CONWAY...SEARCY...BEEBE...AUGUSTA... MCCRORY...COTTON PLANT...BENTON...BRYANT...LITTLE ROCK... NORTH LITTLE ROCK...CABOT...LONOKE...DES ARC...HAZEN... DE VALLS BLUFF...BRINKLEY...CLARENDON...SHERIDAN...PINE BLUFF... STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...STAR CITY... GOULD...DUMAS...MCGEHEE...HAMPTON...THORNTON...WARREN... MONTICELLO 950 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT: EXPECT WINDS OF 15 TO 25 MPH THROUGH THIS MORNING... WITH GUSTS OVER 30 MPH POSSIBLE. LATE THIS MORNING INTO THE AFTERNOON HOURS...EXPECT WINDS TO INCREASE TO 25 TO 35 MPH... WITH GUSTS OVER 40 MPH POSSIBLE. * AREAS AFFECTED: MUCH OF THE EASTERN HALF OF ARKANSAS... GENERALLY ALONG AND EAST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR. * IMPACTS: HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY... ESPECIALLY ON BRIDGES AND OVERPASSES. CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ARZ003>006-012>015-021>024-030-031-037>042-052>054-066-171800- /O.CON.KLZK.LW.Y.0015.000000T0000Z-151117T1800Z/ BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE- VAN BUREN-CLEBURNE-LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY- GARLAND-PIKE-CLARK-HOT SPRING-OUACHITA- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER... WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW... HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE... RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS... BOONEVILLE...PARIS...MORRILTON...WALDRON...DARDANELLE... DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN... HOT SPRINGS...MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN... CAMDEN 950 AM CST TUE NOV 17 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * EVENT: EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS OVER 30 MPH POSSIBLE. * AREAS AFFECTED: MUCH OF THE WESTERN HALF OF ARKANSAS... GENERALLY WEST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR. * TIMING: EXPECT THE BREEZY CONDITIONS THROUGH MUCH OF THIS MORNING...GRADUALLY RELAXING BY THIS AFTERNOON. * IMPACTS: CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Nov 16, 6:15 AM CST, 8 hours earlier.
Area forecast discussion, Nov 16, 6:15 AM CST, 8 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 615 AM CST MON NOV 16 2015 .AVIATION...16/12Z TAF CYCLE EXPECT SEVERAL ROUNDS OF RAIN/FEW TSRA TO CONT ACRS THE FA THRU THE FCST PD. MOST SITES WL START OFF THE MRNG AT VFR LVLS...BUT CONDS WL SLOLY DETERIORATE AS THE DAY PROGRESSES. MVFR CONDS WL EVENTUALLY PREVAIL LATER TODAY...FALLING TO MAINLY IFR CONDS DURG THE OVERNIGHT HRS. DID INCLUDE LLWS AT THE NRN AND CNTRL AR SITES TNGT AS THE DVLP LOW PRES SYS MOVES INTO THE PLAINS STATES. /44/ && .PREV DISCUSSION... /ISSUED 331 AM CST MON NOV 16 2015/ SHORT TERM...TODAY THROUGH THURSDAY SOME SCATTERED TO WIDESPREAD SHRA ARE ONGOING ACROSS THE MOST OF THE CWA EARLY THIS MORNING...WHICH WILL BECOME A COMMON STORY OVER THE NEXT 24 TO 48 HRS. A STRONG...DEEPENING CLOSED UPPER LOW WILL MOVE EAST ACROSS THE FOUR CORNERS REGION INTO THE PLAIN THROUGH TONIGHT...THEN EAST OVER THE STATE BY WED. A COLD FRONT ASSOCIATED WITH THIS POTENT STORM SYSTEM WILL SURGE EAST THROUGH THE STATE ON TUE. SHRA AND SOME TSRA WILL BECOME MORE NUMEROUS THROUGH EARLY TUE AHEAD OF THIS FRONT...THEN A MORE ORGANIZED...POSSIBLY STRONG TO SVR LINE OF STORMS WILL SURGE EAST ALONG THIS COLD FRONT. THESE STORMS WILL THEN MOVE EAST OF THE CWA BY EARLY WED MORNING...WITH DRIER CONDITIONS EXPECTED BEHIND THE FRONT. THE MAIN OVERALL HAZARDOUS WX CONCERN CONTINUES TO BE THE HEAVY RAINFALL AND FLASH FLOOD POTENTIAL. WHILE AMOUNTS WILL CONTINUE TO BE REFINED OVER THE NEXT 24 HRS...FORECAST STORM TOTAL QPF VALUES FROM NOW THROUGH EARLY WED MORNING WILL RANGE FROM 3 TO 5 INCHES...WITH LOCALLY HIGHER AMOUNTS OVER 5 INCHES POSSIBLE. THESE AMOUNTS COULD LEAD TO SOME FLASH FLOODING...ESPECIALLY OVER THE TERRAIN OF THE OZARKS AND OUACHITAS. THE FFA CONTINUES FOR THE SAME TIME AND AREA. COULD ALSO SEE SOME RIVER FLOODING CONCERNS FOR SOME RIVERS...ESPECIALLY THOSE THAT TYPICALLY SEE FAST RISES AND FALLS. THERE MAY ALSO BE A SVR WX THREAT WITH THIS SYSTEM...PRIMARILY ON TUE AFTERNOON AS THE COLD FRONT PUSHES EAST THROUGH THE STATE. THIS WILL BE THE PERIOD WHERE THE OVERALL DYNAMICS WILL BE MOST IMPRESSIVE...WITH INTENSE LOW LEVEL AND UPPER LEVEL JETS OVER THE STATE. FORECAST LOW LEVEL SHR VALUES LOOK RATHER IMPRESSIVE...WITH SOME 0-3 KM HELICITY VALUES FORECAST TO BE 400 TO POSSIBLY OVER 600 M2/S2. GIVEN THE AMOUNT OF WIND ENERGY AND LOW LEVEL SHR...DO THINK SOME ROTATING TSRA COULD BE SEEN. HOWEVER...THIS WILL LIKELY BE DEPENDENT ON HOW MUCH AVAILABLE INSTABILITY WILL EXIST...WHICH AT THIS TIME LOOKS LIMITED...AND ACROSS SRN SECTIONS OF THE CWA. THIS EVENT LOOKS LIKE ANOTHER HIGH SHEAR...BUT LOW CAPE SCENARIO. GIVEN THE OVERALL DYNAMICS WITH THIS STORM SYSTEM...THERE MAY NOT BE AS MUCH NEED FOR SIGNIFICANT INSTABILITY TO GET A COUPLE BRIEF TORNADOES. IF SOME ISOLATED SUPERCELLS WERE TO FORM AHEAD OF THE MAIN LINEAR COMPLEX...AN INCREASED TORNADIC THREAT WOULD EXIST AS A RESULT. HOWEVER...SOME BRIEF SPIN-UPS WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THE MAIN LINE OF CONVECTION...ALONG AND AHEAD OF THE COLD FRONT TUE AFTERNOON. THIS SCENARIO WILL BE MORE PROBABLE OF THE TWO TORNADO SCENARIOS AS BRIEF SPIN-UPS ALONG THE LEADING EDGE OF A LINEAR OR QUASI-LINEAR COMPLEX ARE MORE REPRESENTATIVE OF A LOW CAPE/HIGH SHEAR ENVIRONMENT. IN THE END HOWEVER...THE MAIN THREAT BEYOND HEAVY RAINFALL WILL BE DAMAGING WINDS GIVEN THE WIND ENERGY EXPECTED WITH THIS VERY POTENT STORM SYSTEM. BY AROUND SUNRISE WED...THE BULK OF THE SHRA/TSRA WILL BE MOVING EAST OF THE CWA...WITH DRIER CONDITIONS EXPECTED BY WED AFTERNOON. THIS DRIER WX WILL CONTINUE THROUGH THE REST OF THE SHORT TERM PERIOD. LONG TERM...FRIDAY THROUGH SUNDAY MODELS CONT TO INDC PRETTY MUCH ZONAL UPR FLOW ACRS THE SRN STATES DURG THE PD. SFC HIGH PRES WL BE SHIFTING E OF AR AT THE START OF THE PD. A WEAK UPR IMPULSE IS FCST TO PASS THRU THE AREA EARLY IN THE WEEKEND...BRINGING A WEAK CDFNT THRU AR SAT/SAT NGT. MOISTURE WL BE LIMITED AHEAD OF THE FROPA...WITH JUST A SLGT CHC OF RAIN MENTIONED. A REINFORCING SHOT OF COOLER AIR WL FOLLOW TO CLOSE OUT THE WEEKEND. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH LATE TUESDAY NIGHT FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK- CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON- JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. &&
Hazardous weather outlook, Nov 16, 5:00 AM CST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST MON NOV 16 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 500 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF SHOWERS...ALONG WITH A FEW THUNDERSTORMS...WILL AFFECT MUCH OF ARKANSAS TODAY AND TONIGHT. RAINFALL AMOUNTS THROUGH THIS TIME PERIOD WILL GENERALLY RANGE FROM 1/2 TO 1 INCH...WITH NORTHWEST ARKANSAS SEEING UPWARDS OF 2 INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE WILL CONTINUE TO STRENGTHEN AT IT LIFTS NORTHEASTWARD THROUGH THE CENTRAL PLAINS STATES TUESDAY INTO WEDNESDAY. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT THE NATURAL STATE TUESDAY AND TUESDAY NIGHT...CAPABLE OF PRODUCING AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL. THESE HEAVY RAINFALL AMOUNTS WILL RESULT IN A SIGNIFICANT FLASH FLOOD THREAT. IN ADDITION TO FLASH FLOODING...THERE WILL BE SOME POTENTIAL FOR SEVERE WEATHER...WHICH WILL DEPEND ON HOW MUCH WARMING OCCURS AHEAD OF THE FRONT ON TUESDAY. AMPLE WARMING COULD DESTABILIZE THE ATMOSPHERE ENOUGH TO FUEL SEVERE STORMS...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN CONCERNS. RAINFALL WILL DIMINISH FROM THE WEST LATER TUESDAY NIGHT AND EARLY WEDNESDAY AS A COLD FRONT SWEEPS THROUGH ARKANSAS. DRY WEATHER WILL RETURN FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED ACROSS PARTS OF ARKANSAS TUESDAY AND EARLY TUESDAY NIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
Nearby
Wind Advisories in Arkansas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.